Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SYNTHES (U.S.A.); REAMER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SYNTHES (U.S.A.); REAMER
Model Number
309.068
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
10/08/2019
Type of Reportable Event
Malfunction
Event or Problem Description
While trying to get a screw out of the device that was used to take out a previous screw, it broke into a few pieces.
New Search
Submit an Adverse Event Report
Brand Name
NA
Common Device Name
REAMER
Manufacturer
(Section D)
SYNTHES (U.S.A.)
1210 ward ave
west chester PA 19380
MDR Report Key
9207338
Report Number
9207338
Device Sequence Number
447250
Product Code
HTO
UDI-Device Identifier
10886982185587
UDI-Public
(01)10886982185587
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
10/07/2019
Report Date
(Section F)
10/08/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
309.068
Device Catalogue Number
309068
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
10/18/2019
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Weight
119
Date Report Sent to FDA
10/08/2019